ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Аксиоматический подход к доказательству корректности программ

Солахян, С. А. (1976) Аксиоматический подход к доказательству корректности программ. ՀՍՍՀ ԳԱ Զեկույցներ, 63 (4). pp. 199-204.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
708Kb

Item Type:Article
Additional Information:Ծրագրերի կորեկտության ապացուցման աքսիոմատիկ մոտեցում։ An axiomatic approach to proving program correctness.
Uncontrolled Keywords:Սոլախյան Ս. Ա., Solakhian S. A.
Subjects:Q Science > QA Mathematics
ID Code:3692
Deposited By:NAS Reports
Deposited On:27 Aug 2012 11:34
Last Modified:13 Mar 2014 08:20

Repository Staff Only: item control page